ZOLPIDEM WITHDRAWAL SUCCESS STORIES
Looking for info on tapering off Zolpidem or for a Zolpidem Withdrawal program that really works? Click to see some real-life Zolpidem Withdrawal Success Stories from people who have used Point of Return's program to taper off Zolpidem.
DENE'S ZOLPIDEM WITHDRAWAL SUCCESS STORY.
Hi Alesandra. Although it has been many months, I hold you close to my heart and am forever grateful to you all for helping me on my road to recovery and renewed health! I LOVE THE NEW PODCAST SERIES!! It’s GREAT to see you in person (almost). You are incredibly beautiful inside and out. God Bless and keep on spreading your healing. Love to the gang - with many thanks!!
P.S. I’m off everything for many months now and doing well! Still have some sleeping issues but am working on it with strong exercise, meditation, good nutrition, vitamins, herbs and have come a long way….but more to go. I am proud of my accomplishment, completely and entirely due to you, your team and your POINT OF RETURN Program. Especially so when Medical doctors told me I would never be able to Get off Zolpidem! I am thrilled that I proved them wrong!!
Dene H. (New York) ZOLPIDEM WITHDRAWAL SUCCESS STORY
BIANCA'S ZOLPIDEM WITHDRAWAL SUCCESS STORY
I’ve always been a light sleeper, but looking back now I can trace my sleep problems directly to when I stopped taking the contraceptive pill. I had never done well on the contraceptive pill (I think I tried about 8 different kinds because of the side-effects that I experienced on the PILL) and once my husband and I made the difficult decision not to have kids (I have Friedreich’s Ataxia), I had my tubes tied and quit the contraceptive pill.
BIANCA'S ZOLPIDEM WITHDRAWAL SUCCESS STORY cont.
After a few months of insomnia and other hormonal issues, I heard about the Integrative Medical Centre (which is affiliated with one of South Africa’s leading nutraceutical companies - SOLAL) and made an appointment with one of their doctors. My desire was to explore bio-identical hormonal treatment as an option to deal with my insomnia and hormonal issues. I really wanted to do things naturally. The doctor prescribed GABAtropin (amongst other vitamins etc.) and my insomnia vanished. The only write-up that came with the bottle said: “A superior form of GABA – cycle 2 weeks on, 1 week off, to maintain effectiveness.” That’s it. I’d researched GABA and thought it was safe because it is an amino-acid and I trusted SOLAL, so I religiously took it for four years without qualms. Roughly two years ago my prescription ran out and I phoned the pharmacy at SOLAL to order more – just to discover that they’d discontinued it. No worries, I thought ... I went to the health shop and bought another brand of GABA. This didn’t seem to help at all though, and after not sleeping for more than 2-3 hours a night for a week, I suddenly stopped sleeping entirely. I was absolutely beside myself at this point and I made an appointment with my GP. I am extremely sensitive to medication and, therefore, very reluctant to take anything, but my GP frightened me by telling me that I could die without sleep. She wanted to put me onto small doses of Lexamil (in the morning) and Alprazolam (at night) to help me sleep. “They’re perfectly harmless,” she assured me, “I give it to all my patients who are senior citizens (i.e. sensitive like me) and they do just fine!” I was petrified of taking those drugs, but even more petrified of dying so I agreed to take them. I started sleeping again, but over the next few days other strange symptoms started appearing - nausea, an upset stomach, blurred vision, extreme anxiety, oversensitivity to light and sound, and extreme day-time fatigue. Once again, I was not coping.
I started researching benzo-diazepines, antidepressants and the elusive GABAtropin, only to discover, to my horror, that GABAtropin was NOT an amino-acid but actually a benzo-type drug called Phenibut originally manufactured in Russia! My abrupt onset of insomnia suddenly made sense and I contacted SOLAL's pharmacy immediately – informing them about what had happened to me and asking them to explain themselves. They eventually replied via email saying:
We do NOT advise GABAtropin (Phenibut) for long term use as a tolerance can build up making the risk of rebound very high when stopping. This may make symptoms worse over the long term. For this reason it is VERY important to cycle GABAtropin. The recommended way of cycling is 2 weeks on, 1 week off. Do NOT exceed the recommended label dosages unless on the advice of your healthcare provider. Please note the difference between GABAtropin (Phenibut) and GABA. GABAtropin readily crosses the blood brain barrier and enters the brain where it has anti-anxiety and calming effects. GABA however, very poorly crosses the blood brain barrier, and very little enters the brain. GABA is mostly destroyed by enzymes in the blood stream long before it is able to enter the brain.”
... yet they happily gave it to me for FOUR YEARS years and no-one had ever breathed a word about the dangers to me. And now, thanks to their highly unethical behaviour and lack of transparency, I was completely unable to sleep without chemical assistance and was taking yet another benzo and an antidepressant WITH A WHOLE NEW SET OF SIDE-EFFECTS! I remember feeling so angry and so utterly helpless. Where to now?
About two weekends later my husband brought me home early from church because I couldn’t handle being surrounded by people and was having panic attacks. With tears running down my cheeks and a prayer of desperation in my heart, I turned to the Internet for help and God led me to Point Of Return (POR). Alesandra answered my email within an hour and for the first time in weeks, I felt hopeful again ... I could get my life back without having to resort to taking drugs indefinitely!
I tapered successfully off of Lexamil and Zolpidem (switching from Alprazolam to Zolpidem at night for my taper) and today I am entirely drug-free and I fall asleep every night! Not only that, but I have discovered that my body absolutely loves SUPPORT and it has helped with my FA-symptoms too! I am incredibly grateful to God for leading me to POINT OF RETURN two years ago, for Alesandra and Andrea and Terry who tirelessly give of themselves to people like me – people who feel hopeless and helpless and stuck – and for the incredible support and encouragement from all of my fellow “PORRIERS” on the Forum. I couldn’t have done it without any of you!
BIANCA (South Africa)
ZOLPIDEM WITHDRAWAL SUCCESS STORY
SUCCESSFUL CHOICES YOU CAN MAKE RIGHT NOW
Proven In-Home Taper Program with Expert Guidance
Slowly Wean off Zolpidem
Nutraceuticals used to Help support the body*
Free Mentoring on our 24/7 Private Discussion Board
Free Assessment upon Starting (a $400 value)
STEPHEN'S ZOLPIDEM WITHDRAWAL SUCCESS STORY
POINT OF RETURN's products have revolutionized my health, which had been compromised for years due in part to the use of prescription sleep aids. After several months of using the POINT OF RETURN program I have never felt better, and I am sleeping without the use of medication for the first time in years.
Not only have I experienced great success with these products, I have recommended them to many who have had the same results. I highly recommend the entire line!!
Pastor Stephen (Illinois) ZOLPIDEM WITHDRAWAL SUCCESS STORY
WORDS FROM PASTOR STEPHEN
how our program
Our Zolpidem weaning program is a slow taper that allows you to step down from Zolpidem under the guidance of Our Team, Your Physician and Pharmacist. The Pre-Taper is for Symptom Relief. You will not wean Zolpidem until you feel better. This is where our Advanced Nutraceuticals are critical. Point of Return provides healthy, Drug-Free Strategies to help ease Zolpidem withdrawal symptoms and support well-being.*
Our areas of expertise are Antidepressants, Benzodiazepines, Sleeping Pills and Painkillers on a case-by-case basis. Our In-Home programs are individualized based on your situation. An assessment is done once you start the Zolpidem Withdrawal Program which allows us to individualize your gameplan based on age; length of time on the medications; health challenges; lifestyle, stress levels; additional medications; goals; and interactions. Don't Wean Zolpidem alone, work with our Prescription Drug Experts.*
*While great care has been taken in organizing and presenting the material throughout this website, please note that it is provided for informational purposes only and should not be taken as Medical Advice.
*The statements on this website have not been evaluated by the Food and Drug Administration (FDA). The products and labels mentioned / sold are not intended to diagnose, treat, cure, or prevent any disease or illness.
* Testimonial results may vary person to person.
*The program outlined in Point of Return is not meant to substitute your doctor, instead it is to be utilized with your physician to help you with your drug withdrawal process and with his or her consent and support throughout.
*This program is not meant to cure or prevent any disease or illness.
*Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and done with their consent and support throughout. More..